# SDR F3LA2015031601121

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 40,837 hours, 15,420 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Pin
- Condition: Displaced
- Location: Zone 200
- Component: Elt, Thales
- Component part number: S182051302
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY, 108VU PANEL SHORTED, EXT POWER AVAIL LIGHT & ELT LIGHT DIMLY LIT WITH NO EXT POWER SOURCE.  WHEN ELT WAS TESTED SMOKE CAME FROM ELT CONTROL PANEL & PANEL 108VU. RE-INSERTED PINS 1B & 3B THAT WERE FOUND DISPLACED FROM LIGHT TEST P PSW 34LP.  REPLACED ELT RCP ELT INDICATOR LIGHT & DIODE BLOCK 1191VD.  OPERATIONS CHECKED NORMAL IAW AMM 25-65-00 & AMM 33-14-00.
